BibTeX record journals/iacr/SinghM09

download as .bib file

@article{DBLP:journals/iacr/SinghM09,
  author    = {Rajesh P. Singh and
               Soumen Maity},
  title     = {Permutation Polynomials modulo p\({}^{\mbox{n}}\)},
  journal   = {{IACR} Cryptology ePrint Archive},
  volume    = {2009},
  pages     = {393},
  year      = {2009},
  url       = {http://eprint.iacr.org/2009/393},
  timestamp = {Tue, 14 Aug 2018 17:08:22 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/iacr/SinghM09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics